MathSciNet Relay Station
MathSciNet bibliographic data
MR2033704 (2004k:33027) 33C67 (32G34 33C70 33C80 81R10)
Tarasov, V.; Varchenko, A. Selberg-type integrals associated with $\germ {sl}\sb 3$. Lett. Math. Phys. 65 (2003), no. 3, 173–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement